# SDR DALA2023011800369

- Difficulty date: January 15, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 67,548 hours, 22,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR LEAF SPRINGS 2 E/A DOES NOT RETAIN THE SLIDERS OF R4 DOOR (NEED REPLACE GIRT BAR IAW AMM 25-66-10-201 AND PERFORM CARD INSTRUCTIONS.       R2 DOOR GIRT BAR WAS REPLACED & VERIFIED IAW  IPC 25-66-05-05 AND STEPS 11, 12, 13 AND 14 OF AMDS 2561-01257-01F WERE PERFORMED SATISFACTORY TEST OK.
